Thursday, November 14, 2013

Growth Hormone Side Effects - Large Hands


One of the side effects which professional bodybuilders and strength athletes experience due to abuse of growth hormone (GH) is enlargement of their hands. Some of you may argue that in many cases we are talking about genetic predisposition rather than drug induced probems but you just can't deny the obvious - GH does have side effects and can really alter your skeleton structure if you use it in large quantities for large periods of time.




4 comments:

  1. he has a birth defect you fucking moron. hes clearly using something but a genetic abnormality does not equal growth hormone

    ReplyDelete
    Replies
    1. Really?
      http://do4a.com/attachments/02-jpg.1796/
      http://do4a.com/attachments/01-jpg.1797/

      I don't see any birth defects there. Do you?

      Delete
    2. Yet another one: http://www.fresher.ru/manager_content/images/ukrainskij-xalk-denis-cyplenkov/4.jpg
      No defect as well.

      Delete
  2. This comment has been removed by a blog administrator.

    ReplyDelete